Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/59679
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: The two-envelope problem revisited
Author: Abbott, D.
Davis, B.
Parrondo, J.
Citation: Fluctuation and Noise Letters, 2010; 9(1):1-8
Publisher: World Scientific Publishing Co. Pty. Ltd.
Issue Date: 2010
ISSN: 0219-4775
1793-6780
Statement of
Responsibility: 
Derek Abbott, Bruce R. Davis and Juan M. R. Parrondo
Keywords: Random switching; two-envelope problem; exchange paradox; Parrondo's paradox; Brownian ratchets; symmetry breaking; game theory; volatility pumping; Cover's switching function
Rights: © World Scientific Publishing Company
RMID: 0020095618
DOI: 10.1142/S0219477510000022
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.